Cookies?
Library Header Image
LSE Research Online LSE Library Services

The structure of American income inequality

Cowell, Frank (1984) The structure of American income inequality. Review of Income and Wealth, 30 (3). pp. 351-375. ISSN 0034-6586

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1562/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only